Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 14, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Mar 8, 2011, 9:58 PM CST for Vernon Parish, Louisiana. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 8, 2011, 9:58 PM CST (03:58 UTC)
- Expired
- Mar 8, 2011, 11:00 PM CST
- In force
- 62 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
County Vernon Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 8, 1:08 PM CST | Tornado Watch | SPC | 9 hr |
| Mar 8, 7:37 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 4.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2444 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 12.5
The text
As transmitted, in the capitals the NWS used until 2016.
770
WUUS54 KLCH 090358
SVRLCH
LAC115-090500-
/O.NEW.KLCH.SV.W.0014.110309T0358Z-110309T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
958 PM CST TUE MAR 8 2011
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VERNON PARISH IN WEST CENTRAL LOUISIANA...
THIS INCLUDES...SLAGLE...ROSEPINE...PITKIN...LEESVILLE...FORT
POLK...
* UNTIL 1100 PM CST
* AT 957 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH...18 MILES WEST OF ROSEPINE...
MOVING NORTHEAST AT 25 MPH. THERE ARE SIGNS THAT THIS STORM IS
BEGINNING TO ROTATE AND IF THIS CONTINUES INCREASE A TORNADO
WARNING MAY BE ISSUED.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BURR FERRY BY 1010 PM CST...
ROSEPINE BY 1030 PM CST...
NEW LLANO AND LEESVILLE BY 1045 PM CST...
FORT POLK BY 1050 PM CST...
SLAGLE BY 1100 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES SUDDENLY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN LOUISIANA.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3089 9292 3088 9356 3090 9357 3093 9353
3096 9353 3098 9357 3099 9356 3101 9357
3104 9351 3106 9353 3107 9351 3111 9356
3133 9302
TIME...MOT...LOC 0357Z 246DEG 22KT 3098 9357
$$
271 follow-up statement
902
WWUS54 KLCH 090444
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1044 PM CST TUE MAR 8 2011
LAC115-090500-
/O.CON.KLCH.SV.W.0014.000000T0000Z-110309T0500Z/
VERNON LA-
1044 PM CST TUE MAR 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR CENTRAL VERNON PARISH...
AT 1040 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR NEW LLANO..MOVING NORTHEAST AT
25 MPH. THIS STORM IS NOW SHOWING SIGNS OF WEAKENING AND MAY BE
CANCELLED SHORTLY.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SLAGLE AND 8 MILES SOUTHWEST OF SIMPSON BY 1100 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN LOUISIANA.
&&
LAT...LON 3098 9294 3098 9329 3106 9335 3122 9330
3133 9302
TIME...MOT...LOC 0444Z 246DEG 22KT 3113 9320
$$
BRAZZELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 8:16 PM CST, 1 hour 42 minutes earlier.
Area forecast discussion, Mar 8, 8:16 PM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
816 PM CST TUE MAR 8 2011
.UPDATE...
UPDATED ZONES TO REPLACE TORNADO WATCH 42 WITH TORNADO WATCH 44.
THIS NEW WATCH IS IN EFFECT THROUGH 3 AM FOR OUR LOUISIANA
PARISHES ALONG I-10 AND NORTH. A PREFRONTAL BAND OF THUNDERSTORMS
HAS DEVELOPED AND IS MOVING NORTHEAST ALONG A LINE FROM NEAR
LIBERTY TO JENA. KLCH 00Z SOUNDING SHOWS STRONG INSTABILITY WITH
HELICITY VALUES BETWEEN 250-300 M2/S2...WITH VERY GOOD POTENTIAL
FOR STRONG TO SEVERE STORMS TO PERSIST THROUGH MUCH OF THE NIGHT.
HAVE ADJUSTED POPS TO REFLECT TRENDS. OTHERWISE...REMAINDER OF
FCST LOOKS FINE. 24
&&
.PREV DISCUSSION... /ISSUED 328 PM CST TUE MAR 8 2011/
DISCUSSION...RADAR DEPICTING A FEW SHOWERS AND THUNDERSTORMS OVER
THE FORECAST AREA. MORE ROBUST CONVECTION REMAINS TO OUR EAST
OVER SLIDELLS FORECAST AREA ALONG WARM FRONTAL BOUNDARY DRAPED
THROUGH CENTRAL LOUISIANA THEN SOUTHEAST. TORNADO WATCH CURRENTLY
IN EFFECT FOR ALL OF OUR LOUISIANA PARISHES...IN EFFECT UNTIL 8
PM.
ACTIVE NIGHT EXPECTED ACROSS THE REGION. VIGOROUS UPPER TROF NOW
OVER THE SOUTH PLAINS WILL CONTINUE TO ADVANCE EASTWARD. ASSOCIATED
SOUTHWEST TO NORTHEAST COLD/DRY FRONT PROGGED SIMILARLY BY MODELS
TO REACH THE LAKES AREA OF INTERIOR SOUTHEAST TEXAS TOWARD
MIDNIGHT...EXITTING ACADIANA TOWARD LATE MORNING. ONGOING ISOLATED
TO SCATTERED CONVECTION EXPECTED TO BECOME MORE WIDESPREAD GOING
THROUGH THE NIGHT AS DEEPER LIFT DEVELOPS WITH APPROACH OF SYSTEM.
PARAMETERS FOR SEVERE ALSO INCREASE...HENCE SEVERE THREAT
HEIGHTENED. SPC CURRENTLY HAS THE ENTIRE AREA IN SLIGHT RISK FOR
SEVERE...AND MODERATE OVER CENTRAL LOUISIANA AND SOUTHWEST
MISSISSIPPI.
INCORPORATED HPC QPF INTO GRIDS. LATEST ECMWF MUCH HIGHER AND
ACCORDINGLY TWEAKED HPC QPF SLIGHTLY HIGHER. EXPANDED EARLIER FLASH
FLOOD WATCH NORTH TO RAPIDES PARISH...SOUTH TO THE COAST. RAINFALL
AMOUNTS OF 2-4 INCHES WILL BE COMMON ACROSS THE WATCH AREA...WITH
ISOLATED HIGHER AMOUNTS. SHOULD ECMWF PROVE TO BE MORE ACCURATE...SOME
SIGNIFICANT RAINS WOULD BE POSSIBLE FURTHER TO THE WEST. WILL
MONITOR CLOSELY.
RAINS TAPER OFF POST-SUNRISE AND SHOULD EXIT THE ENTIRE INLAND
AREA BY NOON WITH CLEARING SKIES FOLLOWING. REMAINDER OF THE WEEK
APPEARS DRY AS HIGH PRESSURE BECOMES REESTABLISHED.
MARINE...MODERATE SOUTHERLY WINDS AND A GOOD CHANCE FOR SHOWERS
AND THUNDERSTORMS CAN BE EXPECTED TONIGHT AHEAD OF AN APPROACHING
COLD FRONT. THE FRONT WILL ADVANCE ACROSS THE COASTAL WATERS
WEDNESDAY MORNING FOLLOWED BY A STRONG OFFSHORE FLOW DEVELOPING IN
ITS WAKE.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 64 75 46 68 / 90 20 0 0
KBPT 62 75 45 70 / 90 20 0 0
KAEX 61 72 41 65 / 100 10 0 0
KLFT 67 75 47 67 / 100 40 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ACADIA-AVOYELLES-
EVANGELINE-IBERIA-LAFAYETTE-LOWER ST. MARTIN-RAPIDES-ST.
LANDRY-ST. MARY-UPPER ST. MARTIN-VERMILION.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 6 AM CST WEDNESDAY FOR
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
NM-COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT
20 NM-COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA OUT 20 NM-WATERS FROM CAMERON, LA TO
HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM-WATERS FROM
INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM
TO 60 NM-WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.
&&Hazardous weather outlook, Mar 8, 11:29 AM CST, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 1129 AM CST TUE MAR 8 2011 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180>182-201-215-216-091730- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 1129 AM CST TUE MAR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT PORTIONS OF CENTRAL LOUISIANA HAS BEEN UPGRADED TO A MODERATE SEVERE THREAT BY THE STORM PREDICTION CENTER. THE REMAINDER OF THE FORECAST AREA REMAINS IN A SLIGHT RISK FOR SEVERE. INCREASING SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED THROUGH THE AFTERNOON AND EVENING ACROSS THE REGION. A VIGOROUS STORM SYSTEM ADVANCING THROUGH THE PLAINS WILL BRING THE NECESSARY INGREDIENTS TOGETHER BY LATE AFTERNOON AND EVENING TO BRING THE POTENTIAL FOR SEVERE THUNDERSTORMS. DAMAGING WINDS AND HAIL WILL BE POSSIBLE...ALONG WITH A MORE SIGNIFICANT THREAT FOR STRONG TORNADOES. HEAVY RAINFALL IS BECOMING AN INCREASING CONCERN ACROSS THE AREA TONIGHT ESPECIALLY ACROSS EAST CENTRAL LOUISIANA WHERE A FLASH FLOOD WATCH HAS BEEN ISSUED FOR AVOYELLES...ST. LANDRY...LAFAYETTE...UPPER ST. MARTIN AND ACADIA PARISHES TONIGHT INTO WEDNESDAY MORNING. RAINFALL AMOUNTS IN THE WATCH AREA OF 2 TO 3 INCHES ARE EXPECTED WITH ISOLATED AMOUNTS OF 4 TO 6 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS WILL BE ONGOING DURING THE MORNING WEDNESDAY HOWEVER WILL COME TO AN END DURING THE MORNING HOURS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS.
In the hours before
Special weather statement, Mar 8, 6:44 PM CST, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
644 PM CST TUE MAR 8 2011
LAZ027-030-031-041-090145-
VERNON LA-ALLEN LA-BEAUREGARD LA-CALCASIEU LA-
644 PM CST TUE MAR 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR VERNON...ALLEN...BEAUREGARD AND
CALCASIEU PARISHES UNTIL 745 PM CST...
AT 639 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS OVER ORETTA...MOVING NORTHEAST AT 40
MPH.
* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
SINGER BY 650 PM...
LONGVILLE BY 700 PM...
TULLA BY 710 PM...
DE RIDDER AND DRY CREEK BY 715 PM...
ROSEPINE BY 720 PM...
SUGARTOWN AND GRANT BY 730 PM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM TUESDAY EVENING FOR
SOUTHWESTERN LOUISIANA.
LAT...LON 3102 9334 3090 9282 3089 9281 3088 9274
3041 9339 3053 9355
RUALocal storm report, Mar 8, 7:01 PM CST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
701 PM CST TUE MAR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 3 W LONGVILLE 30.60N 93.28W
03/08/2011 E0.25 INCH BEAUREGARD LA PUBLIC
3 WEST OF LONGVILLE...ESTIMATED PEA SIZE HAIL AND WIND
GUST TO 40 MPH.
&&
JRUALocal storm report, Mar 8, 7:39 PM CST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
739 PM CST TUE MAR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM FLASH FLOOD ALEXANDRIA 31.29N 92.46W
03/08/2011 RAPIDES LA LAW ENFORCEMENT
SEVERAL STREETS FLOODED IN ALEXANDRIA AND THE PINEVILLE
AREA. ALSO ONE HOUSE WITH WATER FLOWING IN.
&&
MMARCOTTSpecial weather statement, Mar 8, 7:43 PM CST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
743 PM CST TUE MAR 8 2011
LAZ027-028-030-031-090245-
RAPIDES LA-VERNON LA-ALLEN LA-BEAUREGARD LA-
743 PM CST TUE MAR 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...VERNON...ALLEN AND
BEAUREGARD PARISHES UNTIL 845 PM CST...
AT 738 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 4 MILES WEST OF DRY CREEK...MOVING
NORTHEAST AT 40 MPH.
* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
GRANT...SUGARTOWN AND MITTIE BY 755 PM...
PITKIN AND CRAVENS BY 805 PM...
ELIZABETH AND FULLERTON BY 810 PM...
OAKDALE BY 820 PM...
LACAMP BY 825 PM...
LEANDER BY 830 PM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM WEDNESDAY MORNING FOR
SOUTHWESTERN LOUISIANA.
LAT...LON 3099 9241 3097 9242 3095 9249 3092 9247
3089 9252 3090 9253 3090 9259 3085 9259
3057 9308 3071 9322 3135 9294
RUALocal storm report, Mar 8, 9:28 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
928 PM CST TUE MAR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM HAIL 2 SSE ALEXANDRIA 31.27N 92.45W
03/08/2011 E0.88 INCH RAPIDES LA PUBLIC
&&
JBRAZZELSpecial weather statement, Mar 8, 9:32 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
932 PM CST TUE MAR 8 2011
LAZ027-TXZ182-090430-
VERNON LA-NEWTON TX-
932 PM CST TUE MAR 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR VERNON PARISH...SIGNIFICANT
WEATHER ADVISORY FOR NEWTON COUNTY UNTIL 1030 PM CST...
AT 927 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER NEWTON...MOVING NORTHEAST AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
STRINGTOWN BY 945 PM...
BURKEVILLE BY 950 PM...
BURR FERRY BY 1010 PM...
TOLEDO BEND DAM BY 1015 PM...
LEESVILLE AND NEW LLANO BY 1030 PM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM WEDNESDAY MORNING FOR
SOUTHWESTERN LOUISIANA.
LAT...LON 3105 9309 3087 9351 3089 9354 3085 9357
3078 9373 3092 9385 3119 9363 3118 9358
3121 9355 3125 9355 3129 9351 3130 9343
RUAThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:26 PM CST | Areal Flood Advisory | LCH | Rapides | 109 min |
| Mar 8, 6:33 PM CST | Special Weather Statement | LCH | Rapides | 42 min |
| Mar 8, 6:44 PM CST | Special Weather Statement | LCH | Beauregard | 61 min |
| Mar 8, 7:41 PM CST | Flash Flood Warning | LCH | Avoyelles, Rapides | 3 hr |
| Mar 8, 7:43 PM CST | Special Weather Statement | LCH | Allen | 62 min |
| Mar 8, 8:01 PM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Rapides, Vernon | 59 min |
| Mar 8, 8:46 PM CST | Tornado Warning | LCH | Rapides | 29 min |
| Mar 8, 8:58 PM CST | Tornado Warning | LCH | Rapides | 47 min |
| Mar 8, 9:32 PM CST | Special Weather Statement | LCH | Vernon | 58 min |
| Mar 8, 9:44 PM CST | Severe Thunderstorm Warning | LCH | Rapides | 30 min |
| Mar 8, 10:28 PM CST | Flash Flood Warning | LCH | Rapides, Vernon | 3 hr |
| Mar 8, 11:36 PM CST | Special Weather Statement | LCH | Rapides | 39 min |
| Mar 9, 12:07 AM CST | Special Weather Statement | LCH | Rapides | 53 min |
| Mar 9, 12:11 AM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 34 min |
| Mar 9, 1:00 AM CST | Severe Thunderstorm Warning | LCH | Rapides | 60 min |
| Mar 9, 1:20 AM CST | Special Weather Statement | LCH | Avoyelles | 40 min |
| Mar 9, 1:32 AM CST | Flash Flood Warning | LCH | Rapides, Vernon | 3 hr |
| Mar 9, 2:05 AM CST | Special Weather Statement | LCH | Avoyelles | 40 min |
| Mar 9, 3:13 AM CST | Small Craft Advisory | LCH | 31 hr | |
| Mar 9, 3:48 AM CST | Special Weather Statement | LCH | Saint Martin | 42 min |
| Mar 9, 4:38 AM CST | Areal Flood Warning | LCH | Rapides | 3 hr |
| Mar 9, 8:53 AM CST | Marine Dense Fog Advisory | LCH | 9 hr | |
| Mar 9, 11:20 AM CST | River Flood Warning | LCH | Allen, Rapides | 53 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.